I have never been more dizzy in my life. I have chest pressure heart palpitations and sense of impending doom. All thoughs feelings come in waves.. I'm really scared and should I call 911
It isn't unusual to experience heightened anxiety when first starting Paxil. It may take upwards of a couple weeks to adjust to this medication. If the chest pressure and palpitations get worse or do not gradually go away, please contact the prescribing doctor. Try to relax and rest.
What you are feeling is very common try not to be afraid... Unfortunately it takes a couple if weeks maybe more for your body to adjust. J know exactly how you feel and it is a scary, just try to hang in there and soon it will kick in and you will feel so much better. We are all here to support eachiother x
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 2 answers
Posted 28 Aug 2014 • 1 answer
Posted 13 Dec 2014 • 3 answers
Posted 19 Apr 2015 • 3 answers
Posted 19 Dec 2015 • 1 answer